Hi, i am new to this site. I have read articles in the past when i realized i had a problem. Never knew so many people out there had the same addiction. I am a 34 year old with 2 kids and a husband. I have a very good job and can't risk losing any of these things. I started taking these evil pills about three years ago for an ankle injury ( not that severe) but when i took them i felt no high but my body felt better. My mood was great( Due to raising ceratonin levels). Now three years later i am at my wits end with this crap. I've tried to quit cold turkey" wasn't happening ". From all the articles i read everyone said taper off. So that's what i did. Right now i am down to half a pill a day. And let me tell its been HORRIFIC. I have a lot of moral support from my husband and a friend. It helps to have someone you can talk to about it. Anyway i went to a nurse doctor ( one who is still learning) She was very understanding but i worry if i am making the right decisions. I can deal with tiredness and the muscle aches and so on, but the RLS is killing me. Does anyone have it up there arms to? She put me on Atarax (hydroxyzine) for anxiety. Helps me sleep a little but not much. What i am not sure about is Celexa. I know that Depression is part of the withdrawel but mine isn't bad. I may cry at a sad song or when i am so tired i cant hold my head up . Right now i just take my half pill at night to sleep along with the anxiety pill. I guess my question is : What can i take for the RLS? And is a depression pill the answer?. But my thought is nothing will help cause RLS is just a side effect. And how long will it last?
Welcome nesi!! Might I just say, you are almost there. Once you stop the half a pill, you may experience some continued RLS for a week or so, but then it will gradually get better. Don't believe the RLS will be helped by Celexa. There are medications such as clonidine that might help. You could ask the doctor about it. Hang in there girl, you almost have this licked.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 8 answers
Posted 29 Apr 2011 • 6 answers
Posted 18 Jun 2012 • 12 answers
Posted 21 May 2013 • 1 answer
Posted 24 Feb 2014 • 2 answers